# SDR USAA990116

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 3 INCH LONG CRACK AT FORWARD LOWER CORNER PAN SECTION AT HINGE CUTOUT.  REPAIRED WITH IDENTICAL PART NR 591412161N PER DACO DWG J060213.  (M)
